MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Arthritis (1723); Fever (1858); Failure of Implant (1924); Pain (1994); Sepsis (2067); Syncope/Fainting (4411); Swelling/ Edema (4577)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 2 years post op the initial right tka, this 84 y/o female patient was revised due to the poly delaminating.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Product not returning - disposed.Photos attached.Unable to obtain x-rays.
 
Additional Manufacturer Narrative
Concomitant medical products: (h3) pending evaluation (d10) concomitant device(s): 5455309 02-010-03-0325 - logic cr femoral cem, right, sz 2.5 6295408 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t 6560535 200-02-35 - three peg patella 35mm 6560572 200-02-35 - three peg patella 35mm 6799765 201-78-15 - holding pin mini sharp point 4 pk 6743534 201-78-81 - 3 trocar, mod.Hex 2pk s103829 521-78-23 - threaded pin size 2.3 collared 5500935 521-78-32 - threaded pin size 3.0 collarless 12000220006 a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was performed due to polyethylene delamination per the experience report.However, the photographed device does not appear to show signs of prosthesis wear/delamination.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the device was not returned for evaluation.Section h11: the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
H10- additional information - b5.
 
Event or Problem Description
Additional information -"primary surgery: (b)(6) 2021 serial number: (b)(6) (02-012-51-2509) ¿ recall.Revision surgery: (b)(6) 2023 (procedure: right knee replacement + arthrotomy washout + liner exchange).Indications for the revision surgery are syncope and septic arthritis, after the revision surgery the patient must take antibiotics for several months.Clinical details: presented with fevers, knee pain, swelling, elevated crp and wcc.Aspirate on the ward had a turbid fluid and wcc.Removal of poly liner had some delamination possible cause of synovial reaction? pulsatile betadine/saline lavage with fluid as well to minimize biofilm.New 2.5 9mm crc poly insert." the cause of the suspected septic arthritis as related to the devices is unknown.The patient risk factors include age and having a joint prosthesis.No other information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, g2 (australia), h6: clinical codes, types of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key16783912
Report Number1038671-2023-00784
Device Sequence Number12186201
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/24/2023
12/19/2023
03/10/2026
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/13/2023
03/14/2024
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexFemale